# SDR CA140822008

- Difficulty date: August 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 20,907 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE ENGINE 2, ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  THE ENGINE 2 IDG DRIVE LIGHT ALSO ILLUMINATED.  THE CREW CARRIED OUT AN AIR TURN BACK.  MAINTENANCE CARRIED OUT A FUNCTION CHECK OF THE ENGINE DRIVEN HYDRAULIC PUMP AND COULD NOT FAULT THE SYSTEM.  THE IDG DRIVE LIGHT TROUBLESHOOTING DROVE THE REPLACEMENT OF THE IDG BUT THE FAULT STILL REMAINED.  A FAULT WAS FOUND WITH THE IDG HARNESS. A NEW HARNESS WAS ORDERED AND WILL BE INSTALLED PRIOR TO RETURNING THE ACFT TO SERVICE.
